American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N80) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sylvain E. Cappell and Julius L. Shaneson. Stratifiable maps and topological invariants . J. Amer. Math. Soc. 4 (1991) 521-551. MR 1102578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Quinn. Homotopically stratified sets . J. Amer. Math. Soc. 1 (1988) 441-499. MR 928266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1